It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by dj on July 04, 2000 at 00:17:00:

Can anyone give me some ideas for speeding up the recovery from the side effects of Pravachol? Golden Seal has been suggested by a friend. Side effects seem to be long term after stopping this medication.

Please join me in taking a suggestion from an earlier post and report the side effects of statin meds to the FDA web site before they make these dangerous drugs available over the counter!!
Thank you for your feedback!

Follow Ups

All times are GMT -7. The time now is 02:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!